← Return to OCD and Major Depression

Discussion
mariajean03 (@mariajean03)

OCD and Major Depression

Depression & Anxiety | Last Active: Dec 6, 2020 | Replies (84)

Comment receiving replies
@mariajean03

I don't lay awake if I take the Seraquel. But some nites I have terrible side effects. I can't move and slur my speech. I'm very alone with a tine help with sleep. I have wierd side effhusband who was addicted to porn. I get no physical touch but he is a great care taker. Des Moines has no treatment for OCD. I've tried every thing from ect's to TMS. Nothing works. I see my psychiatrist and a therapist. Iowa is rated F for mental health. Is there a med that can help me while I taper off seraquel. I want to stay out of the hospital so my meds are working somewhat. I'm 61 and make the best of my situation. I've been alone and neglected all my life. I just had bunion surgery and am forced to change my walking rituals. Every time I try to go down on the seraquel I panic and can't sleep. Does Seratine help with sleep? so confused! Maria.

Jump to this post


Replies to "I don't lay awake if I take the Seraquel. But some nites I have terrible side..."

@mariajean03 What I'm hearing is medication is your first and primary concern. It's best if you talk to your psychiatrist about medications. What has your psychiatrist told you about your medications?

Your situation both past and present sounds extremely difficult. I'm sorry to hear Iowa is rated F for mental health. It sounds like you are not receiving adequate mental health services. May I ask if you are open to residential treatment?

Dear Maria, after looking at your post, my history sounds so alike (depressio, OCD, 27 total ect's, and 12 years hunting,searching, and trying all different meds) Seraquel is one of the few I did not try. After 12 years I went to a Neuropsychiatrist. She went over my family mental health history, gave me LITHIUM for the first time ever and I have been taking it for 33 years! I know every body is different and not all meds work for everyone but Lithium is truly a GOD send for me. I believe HE has done a miracle for my mental health after all I've been through. My #1 suggestion is NEVER adjust your meds without approval from your Doctor–side effects can be worse than the original dose. #2-somehow find a doctor, psychiatrist who is willing to really work with you and your meds. #4 – Keep at it and don't ever give up. #5-Pray, pray, pray–God still works miracles in our lives. Then saturate your mind with Scripture from God's Word, also ask God to give you a specific verse to memorize that you can repeat in place of any troubling thoughts. Mine is Proverbs 3:5-6 – "Trust in the LORD with all your heart, lean not on your own understanding, acknowledge HIM in all your ways and HE will direct your paths." Maria, I will be praying for you every day around 8:00 am. Sharon